RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 49, Number 11  


Mathematical model of optimal chemotherapy strategy with allowance for cell population dynamics in a heterogeneous tumor
A. V. Antipov, A. S. Bratus'
1907
A simple technique for constructing two-step Runge–Kutta methods
L. M. Skvortsov
1920
Solution of boundary value problems for Laplace's equation in a piecewise homogeneous plane with a parabolic crack (screen)
S. E. Kholodovskii
1931
First moment functions of the solution to the heat equation with random coefficients
V. G. Zadorozhniy, S. S. Khrebtova
1937
Numerical analysis of a quasi-gasdynamic algorithm as applied to the Euler equations
T. G. Elizarova, E. V. Shilnikov
1953
Symmetric difference schemes of componentwise splitting and equivalent predictor-corrector scheme based on the Godunov method as applied to multidimensional gasdynamic simulation
O. A. Makotra, N. Ya. Moiseev, I. Yu. Silant'eva, T. V. Topchii, N. L. Frolova
1970
Numerical method for finding 3D solitons of the nonlinear Schrödinger equation in the axially symmetric case
O. V. Matusevich, V. A. Trofimov
1988
Control of magnetohydrodynamic flow in the formation of a magnetic field with a prescribed configuration
A. Yu. Chebotarev
2001
Modification of two-step Monte Carlo algorithms based on the symmetry of the first step
G. A. Mikhailov, S. A. Rozhenko
2010
A method for finding smoothly varying rules in Multidimensional time series
N. V. Filipenkov
2020
On measures of similarity and distances between objects
V. K. Leont'ev
2041
Complexity of certain problems of searching for subsets of vectors and cluster analysis
A. V. Kel'manov, A. V. Pyatkin
2059
An efficient method for feature selection in linear regression based on an extended Akaike's information criterion
D. P. Vetrov, D. A. Kropotov, N. O. Ptashko
2066
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020